# SDR FDEA201006262219

- Difficulty date: June 26, 2010
- Submitted: June 29, 2010
- Operation: Air carrier
- Aircraft: N368FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46606
- Aircraft time: 78,743 hours, 32,459 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 7075T60040
- Condition: Dented
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE UPPER INBD ELEVATOR SKIN HAS 2 EACH AREAS, OTBD TO INBD, AT APPROX 30" AND 60" BULGING UPWARD.  FOUND DENTS APPROX 50" FROM OTBD EDGE AND 29" FROM T/E WITHIN LIMIT WITHOUT ANY EVIDENCE OF SKIN BULDGING IAW SRM 51-80-01 PAGE 2, (1) HAS SKIN REPLACEMENT IAW SRM 55-10-00.   SPLICED NR2 SKIN IAW SRM 55-10-00, FIG 7 USING 7075-T6 .040 MAT BATCH NR 17243610.016, FILLER BATCH NR 1508112.  OTHER DENTS FOUND TO BE WITHIN LIMITS UAW SRM 55-00-01 FIG 1A.   DENT DOTS APPLIED AND ENTERED TO DAMAGE FILE IAW GMM 6-3-101.  MAJOR REPAIR.
